On Generalized Statistical and Ideal Convergence of Metric-Valued Sequences

Küçük Resim Yok

Tarih

2017

Dergi Başlığı

Dergi ISSN

Cilt Başlığı

Yayıncı

Springer New York LLC

Erişim Hakkı

info:eu-repo/semantics/closedAccess

Özet

We consider the notion of generalized density, namely, the natural density of weight g recently introduced in [M. Balcerzak, P. Das, M. Filipczak, and J. Swaczyna, Acta Math. Hung., 147, No. 1, 97–115 (2015)] and primarily study some sufficient and almost converse necessary conditions for the generalized statistically convergent sequence under which the subsequence is also generalized statistically convergent. Some results are also obtained in a more general form by using the notion of ideals. The entire investigation is performed in the setting of general metric spaces extending the recent results of M. Kücükaslan, U. Deger, and O. Dovgoshey, [Ukr. Math. J., 66, No. 5, 712–720 (2014)]. © 2017, Springer Science+Business Media, LLC.

Açıklama

Anahtar Kelimeler

Kaynak

Ukrainian Mathematical Journal

WoS Q Değeri

Q4

Scopus Q Değeri

Q3

Cilt

68

Sayı

12

Künye